# SDR USAA920081686

- Difficulty date: September 15, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 NR 03C10753006/013 LEVEL 2 GALVANIC CORROSION ON Z ANGLE AT BS294.5 TO BS360, LBL17.  REPLACED Z ANGLE AT BS 294.5 TO BS360, LBL17 IAW B737 SRM 51-40-02.
